Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

BP, on OLVANCE-CT 40mg reduced, constipation due to medicine. Is this side effect?

Dear sir,
good morning, i am 43 year old & having B/P for the last so many years . i recently changed my medicine . now i am taking OLVANCE-CT 40, my B/P before starting this medicine was 130/90 but now it is 120/80. i feel medicine is ok. but one side effect i feel is constipation. which is really bothering. i drink allmost 5 lts. water a day. i have no other problem . please advice it is because of cnhange in medicine or what.
thanks,
email YYYY@YYYY
Asked On : Sun, 13 Oct 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Olvance CT does not cause constipation and it is not related to the either of the drugs (Olmesartan/Chlorthalidone) in the combination.Chlorthalidone is a water pill(it causes excess of urination).This might be one of the reasons for dehydration and in-turn constipation.Your BP is well under control.If this is bothering (casusing alteration in the bowel habits) you may consult your doctor for change of medication since goal BP has to be taken care at the same time.Hope this helps.Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor